# SDR K11A2018040931016

- Difficulty date: October 28, 2017
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 69,926 hours, 47,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEARSTRAP UNDER AFT CARGO FLOORBOARD BS 727, STRINGERS 27L TO 23L CORRODED
